# SDR FFS2006F00003

- Difficulty date: April 28, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N207CS
- Make and model: Beech C-99
- Aircraft serial: U207
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: 727422
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RETURNED, LANDING GEAR RELAY CB WOULD NOT RESET.  UNUSABLE.  HAND PUMPED GEAR DOWN. HIGH TIME CB. (K)
